# SDR DALA13034729206

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N906DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53386
- Aircraft time: 48,233 hours, 25,534 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY DOOR, AFT EDGE, 1ST FROM TOP STOP PAD FITTING, IS CRACKED AND LOOSE.  INSTALLED AFT CARGO DOOR AFT UPPER EDGE TOP STOP PAD FITTING IAW SRM 51-10-05, FIG 1 AND FIG 4 AND OM 52-30-1, FIG 1 SHEET 5 (T).
